| Model Number |
BF-H190 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.Date of event is unknown.The device was returned to olympus for inspection.Based on the results of the investigation, it is likely that the following led to the malfunction: stress problem; cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of defects of the distal end and insertion tube defects.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, light guide lens is chipped and objective lens without glue was found.There was no patient involvement.